Mathematische Annalen

, Volume 258, Issue 3, pp 213–224

Semistable sheaves on projective varieties and their restriction to curves

  • V. B. Mehta
  • A. Ramanathan
Article

DOI: 10.1007/BF01450677

Cite this article as:
Mehta, V.B. & Ramanathan, A. Math. Ann. (1982) 258: 213. doi:10.1007/BF01450677

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • V. B. Mehta
    • 1
  • A. Ramanathan
    • 2
  1. 1.Center of Advanced Study in MathematicsUniversity of BombayBombayIndia
  2. 2.School of MathematicsTata Institute of Fundamental ResearchBombayIndia